This woman claims that her breast size increased after her Pfizer shot

This woman claims that her breast size increased after her Pfizer shot

TikTok user Elle Marshall went from an A-Cup to a C-Cup.

Pfizer breast size
@ellemarshall

This Australian TikToker shared a video of herself after getting a jab of the Pfizer vaccine. 

It is one of two vaccinations currently being rolled out across Australia in the fight against COVID-19.

READ MORE: Worried about the long-term effects of the vaccine? Prof Tulio explains

Most of us are aware of the common side effects of the COVID-19 vaccines, as shared by Prof Tulio in some of our interviews with him. They include headaches, fatigue, or feeling flu-like symptoms, as well as a little pain where you were injected. 

According to NZHerald, many women have noticed their breasts and lymph nodes have become "swollen" after receiving their vaccinations. 

They share that the Australian Health Department have voiced that inflamed lymph nodes are a less common side effect of the vaccinations.

READ MORE: "The vaccine is very effective against the Delta variant" - Prof Tulio

A study published by the Radiological Society of North America recently concluded vaccine-induced lymphadenopathy was an important side effect for clinicians, patients, and cancer researchers to be aware of, as it could result in a false cancer diagnosis. It is important to note that it is a temporary effect.

In our team, Darren Maule is the only one vaccinated and, fortunately, his breast size has not increased at all. 

It has not yet been confirmed how long it takes for the swelling in some women's lymph nodes to go down.

But should you experience it, you are not alone.

dkspod

Main Image Courtesy:  @ellemarshall

Show's Stories